Two-variable laws for a class of finite simple groups

Southcott B. (1974) Two-variable laws for a class of finite simple groups. Bulletin of the Australian Mathematical Society, 10 1: 85-89. doi:10.1017/S0004972700040661


Author Southcott B.
Title Two-variable laws for a class of finite simple groups
Journal name Bulletin of the Australian Mathematical Society   Check publisher's open access policy
ISSN 1755-1633
Publication date 1974-01-01
Sub-type Article (original research)
DOI 10.1017/S0004972700040661
Open Access Status Not Open Access
Volume 10
Issue 1
Start page 85
End page 89
Total pages 5
Subject 2600 Mathematics
Abstract This paper presents a two-variable basis for the variety generated by the finite simple group PSL(2, 2n).
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 05 Jul 2016, 15:56:39 EST by System User